# SDR 01FDEA00834

- Difficulty date: September 14, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 40173
- Part serial: 5504
- Condition: Inoperative
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 4 LEADING EDGE DEVICE MALFUNCTION DURING FLAP RETRACTION.  REMOVED AND REPLACED FLAP SWITCH PER MM 27-82-001-4.
